Rash with Atripla
Sep 17, 2009
This is more an update regarding my whole body rash due to Atripla. I posted a question a few months ago, and the rash, which started 8 days after initial treatment lasted for 8 weeks, the marks stayed for a little longer, but now gone 3 months it has totally dissapeared. I do not have any drawsiness in the mornings, and have gained some weigh. I am posting this in case my experience it is useful to anyone who also gets the rash for longer than is considered normal, maybe it is because of my age...I am 48 and was diagnossed in May this year, with treatment starting in June 09.
Thank you for the great work you do here
Response from Dr. Young
Great to hear back from you and thanks for your follow up post. I don't think that the duration of your rash is age-related, but happy to hear that it's better. It's great to hear that you're doing well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Blood In Urine An Acute Symptom Of HIV?
- Is Flaky Skin A Symptom Of HIV?
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Fever After Vaginal Sex Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.